MathSciNet Relay Station
MathSciNet bibliographic data
MR2417720 03C52 (06F05)
Farulewski, Maciej Finite embeddability property for residuated groupoids. Rep. Math. Logic No. 43 (2008), 25–42.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement